# SDR MTNA20220719001

- Difficulty date: July 19, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N909FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 275
- Aircraft time: 29,630 hours, 33,490 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Selector Valve
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CONFIGURING THE AIRCRAFT TO LAND, THE CREW SELECTED THE LANDING GEAR FOR LANDING. BOTH THE FORWARD AND OVERHEAD PANEL’S LANDING GEAR INDICATORS REMAINED RED, INDICATING AN UNSAFE GEAR SITUATION.  THE CREW DISCONTINUED THE APPROACH TO LAND, DECLARED AN EMERGENCY, AND RAN THE QRH. THE FLIGHT THEN LANDED WITHOUT ANY FURTHER INCIDENT. MAINTENANCE TROUBLESHOT SYSTEM AND FOUND A BAD LANDING GEAR SELECTOR VALVE AND REPLACED. OPS CHECK GOOD.
